# SDR GTIA2018121082998

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N628NK
- Make and model: Airbus A320-232
- Aircraft serial: 6193
- Aircraft time: 17,062 hours, 7,783 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUSPECTED FUME EVENT IN ENTIRE CABIN ON DESCENT INTO MCO-ACCOMPLISHED AIRCONDITIONING SYSTEM CONTAMINATION WITH THE APU IAW AMM 21-00-00. R. CORNEJO 69050 PERFORMED ENG RUNS AS REQUIRED NO ODOR OR DEFECTS NOTED IAW AMM 71-00-00 RA SHOLAR 66941
